Been taking mirtazapine for 1 week now @ 15 mg and I've noticed that I have been more depressed, to the point where I can't even get up and move around, is this normal? Can this drug make you feel worse before better? Anyone with that kind of experience? Also I find it makes me drowsy when I take it but does'nt actually put me to sleep right away.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Get well soon.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Sep 2015 • 1 answer
Updated 8 Nov 2016 • 1 answer
Updated 22 Mar 2017 • 4 answers
Updated 17 Nov 2017 • 3 answers
Updated 7 May 2018 • 9 answers